Study of the generalized P-contractions on Banach spaces and uniqueness for stability fixed points

Document Type : Research Paper


1 Department of Mathematics, College of Computer Science and Mathematics, Tikrit University, Iraq.

2 Department of Physics, College of Education-Tuzkhurmatu , Tikrit University, Iraq.


This article aims to introduce some concepts such as $P$-contraction and  $G-P$-contraction which are defined on Banach spaces as stronger forms of the concepts of  $P$-contraction and '{C}iric type generalized $P$-contraction defined on complete metric spaces, respectively. Furthermore, the relationship between these concepts have been discussed. Finally, the uniqueness of fixed point for the presented concepts has been investigated.


[1] E. Altiparmak and I. Karahan, Fixed point results in partially ordered partial bv(S)-metric spaces, Int. J. Nonlinear
Anal. Appl. 12(2) (2021) 35–52.
[2] A. Amini-Harandi, Fixed and coupled fixed points of a new type set-valued contractive mappings in complete metric
spaces, Fixed Point Theory Appl. 2012(1) (2012) 94.
[3] A.V. Baboli and M.B. Ghaemi, A common fixed point theorem via measure of noncompactness, Int. J. Nonlinear
Anal. Appl. 12(2) (2021) 293–296.
[4] S. Banach, Sur les op´erationes dans les ensembles abstraits et leur application aux ´equation int´egrales, Fund.
Math. 3(1) (1922) 133–181.
[5] S.N. Elaydi, Discrete Chaos, CRC Press, 2007.
[6] D. Gulick, Encounters with Chaos and Fractals, CRC Press, 2012.
[7] T. Hamaizia and A. Aliouche, A nonunique common fixed point theorem of Rhoades type in b -metric spaces with
applications, Int. J. Nonlinear Anal. Appl. 12(2) (2021) 399–413.
[8] D. Kumar, A. Tomar, S. Chandok, and R. Sharma, Almost α-F-contraction , fixed points and applications, Int.
J. Nonlinear Anal. Appl. 12(2)(2021) 375–386.
[9] G. Mınak, A. Helvacı, and I. Altun, Ciri´c type generalized F-contractions on complete metric spaces and fixed ´
point results, Filomat 28(6) (2014) 1143–1151.
[10] N. S. Mohseni, S. H. P. Masiha, and H. Mamghaderi, On single valued contractions of Banach and Kannan type
in g-metric spaces endowed with a graph, Int. J. Nonlinear Anal. Appl. 12(2) (2021) 297–304.
[11] O. Popescu and G. Stan, Two fixed point theorems concerning F-contraction in complete metric spaces, Sym.
12(1) (2020) 1–10.
[12] J.J. Rotman, An Introduction to Algebraic Topology, Springer-Verlag New York Inc. 1988
Volume 12, Issue 2
November 2021
Pages 1903-1908
  • Receive Date: 05 March 2021
  • Revise Date: 12 June 2021
  • Accept Date: 03 July 2021